# SDR CALA2022061301493

- Difficulty date: June 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 74,615 hours, 26,806 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: NA
- Part serial: NA
- Condition: Vibration
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PER INBOUND FLIGHT CREW - VIBRATION FELT ONLY IN FORWARD PART OF CABIN NOT AFT . REF AMM 05-51-67  CONDITIONAL INSPECTION . ALSO PER CREW OVERWEIGHT LANDING WAS SMOOTH NOT HARD . REF AMM 05- 51-35. ADDED LABOR DATA. ACCOMPLISHED CONDITIONAL INSPECTION REF AMM TASK 05-51-67-280-801. (FIG. 201) .  NO NOTICEABLE DAMAGE OR LEAKS NOTED. OK FOR SVC.
